HomeStore

Spasmalgon 20 pcs

Spasmalgon 20 pcs

SPASMALGON

If this product is temporarily out of stock, consider: Nurofen Forte 400 mg 12 pcs

1 piece contains:
active substances: metamizole sodium - 500 mg, pitofenone hydrochloride - 50 mg,
fenpiverinium bromide – 0,1 mg.

Indications:
Pain syndrome of moderate or mild severity headache, toothache, migraine neuralgia, myalgia, arthralgia, algomenorrhea pain from injuries and burns.
The product is intended to reduce discomfort at the time of use and does not affect the progression of the condition. If necessary, please consult your doctor before using the product.

SPASMALGON Analogs: Pentalgin 12 pcs, Spazgan 20 pcs, Nurofen Express 200mg

The Spasmalgon  section features products with similar key ingredients.

*We apologize for any inconvenience in case of the product being out of stock.
Please feel free to use this form to contact us, and we will notify you as soon as the item is available again.

Here's something that might pique your interest: 

The Importance of Vitamins and Minerals for Optimal Health

In our blog, you can discover a wealth of fascinating and valuable information.

Thank you for choosing USA Apteka, your Russian store and trusted source for popular, favorite products from Russia, Ukraine, and other CIS countries.

$8.75

Original: $24.99

-65%
Spasmalgon 20 pcs

$24.99

$8.75
Product image 1
Product image 2

Description

SPASMALGON

If this product is temporarily out of stock, consider: Nurofen Forte 400 mg 12 pcs

1 piece contains:
active substances: metamizole sodium - 500 mg, pitofenone hydrochloride - 50 mg,
fenpiverinium bromide – 0,1 mg.

Indications:
Pain syndrome of moderate or mild severity headache, toothache, migraine neuralgia, myalgia, arthralgia, algomenorrhea pain from injuries and burns.
The product is intended to reduce discomfort at the time of use and does not affect the progression of the condition. If necessary, please consult your doctor before using the product.

SPASMALGON Analogs: Pentalgin 12 pcs, Spazgan 20 pcs, Nurofen Express 200mg

The Spasmalgon  section features products with similar key ingredients.

*We apologize for any inconvenience in case of the product being out of stock.
Please feel free to use this form to contact us, and we will notify you as soon as the item is available again.

Here's something that might pique your interest: 

The Importance of Vitamins and Minerals for Optimal Health

In our blog, you can discover a wealth of fascinating and valuable information.

Thank you for choosing USA Apteka, your Russian store and trusted source for popular, favorite products from Russia, Ukraine, and other CIS countries.

Spasmalgon 20 pcs | Apteka